# SDR DL72S990997

- Difficulty date: May 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N540DA
- Make and model: Boeing 727232
- Aircraft serial: 22386
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 1263 WEB OF THE RT LOWER VENTRAL STAIRWAY TORQUE BOX WAS FOUND WITH A TYPICAL CRACK.  THE CRACK WAS ROUTED OUT OF THE WEB AND REPAIRED PER B727 S/B 53-0129 AND ER/A 367330-14AD.
